# SDR IPXA2017032415454

- Difficulty date: March 17, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 51,179 hours, 16,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON STIFFENER UPPER SIDE AT BS 785.9, RBL 33.  REPAIR IAW SRM 57-10-10-2R-2, REPAIR 2, REV.67 AND EO B767-5740-58151-A
